Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 78, NWS Sioux Falls, SD

June 27, 20154 counties in South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 27, 2015, 8:31 PM CDT for 4 counties in South Dakota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2015, 8:31 PM CDT (01:31 UTC)
Expired
Jun 27, 2015, 9:15 PM CDT
In force
44 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Beadle County, SD, Davison County, SD, Jerauld County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 132 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
2157 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WUUS53 KFSD 280131
SVRFSD
SDC005-035-073-111-280215-
/O.NEW.KFSD.SV.W.0078.150628T0131Z-150628T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
831 PM CDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JERAULD COUNTY IN CENTRAL SOUTH DAKOTA...
  NORTHWESTERN DAVISON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  SOUTH CENTRAL BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
  SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 915 PM CDT

* AT 830 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALPENA...OR
  12 MILES SOUTH OF HURON...MOVING SOUTH AT 35 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...EMERGENCY MANAGEMENT. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WOONSOCKET AROUND 845 PM CDT.
  FORESTBURG AROUND 855 PM CDT.
  LETCHER AROUND 910 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4430 9818 4392 9788 4383 9832 4387 9833
      4393 9833 4394 9836 4420 9845
TIME...MOT...LOC 0130Z 340DEG 29KT 4419 9827 

HAIL...1.75IN
WIND...70MPH
 
$$

HANKO
2 follow-up statements
072 
WWUS53 KFSD 280149
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
849 PM CDT SAT JUN 27 2015

SDC005-280158-
/O.CAN.KFSD.SV.W.0078.000000T0000Z-150628T0215Z/
BEADLE SD-
849 PM CDT SAT JUN 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BEADLE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4414 9810 4392 9790 4383 9832 4387 9833
      4393 9833 4394 9836 4410 9842
TIME...MOT...LOC 0148Z 352DEG 34KT 4401 9824 

$$

SDC035-073-111-280215-
/O.CON.KFSD.SV.W.0078.000000T0000Z-150628T0215Z/
JERAULD SD-DAVISON SD-SANBORN SD-
849 PM CDT SAT JUN 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN JERAULD...NORTHWESTERN DAVISON AND SANBORN
COUNTIES...

AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOONSOCKET...
OR 21 MILES NORTHWEST OF MITCHELL...MOVING SOUTH AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  LETCHER AROUND 900 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4414 9810 4392 9790 4383 9832 4387 9833
      4393 9833 4394 9836 4410 9842
TIME...MOT...LOC 0148Z 352DEG 34KT 4401 9824 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

HANKO
732 
WWUS53 KFSD 280206
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
906 PM CDT SAT JUN 27 2015

SDC073-280215-
/O.CAN.KFSD.SV.W.0078.000000T0000Z-150628T0215Z/
JERAULD SD-
906 PM CDT SAT JUN 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JERAULD COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4399 9814 4388 9806 4383 9832 4387 9833
      4395 9833
TIME...MOT...LOC 0205Z 340DEG 29KT 4388 9817 

$$

SDC035-111-280215-
/O.CON.KFSD.SV.W.0078.000000T0000Z-150628T0215Z/
DAVISON SD-SANBORN SD-
906 PM CDT SAT JUN 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN DAVISON AND SOUTHWESTERN SANBORN COUNTIES...

AT 905 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LETCHER...OR
12 MILES NORTHWEST OF MITCHELL...MOVING SOUTH AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN DAVISON AND SOUTHWESTERN SANBORN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4399 9814 4388 9806 4383 9832 4387 9833
      4395 9833
TIME...MOT...LOC 0205Z 340DEG 29KT 4388 9817 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

HANKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:38 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 27, 6:38 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
638 PM CDT SAT JUN 27 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 342 PM CDT SAT JUN 27 2015

IN THE NEAR TERM...A FEW SHOWERS ARE TRYING TO GET GOING...MOST
NOTABLY SOUTHEAST OF YANKTON WITH NO LIGHTNING DETECTED YET. THE
UPDRAFTS ARE STRUGGLING TODAY WHEN COMPARED TO YESTERDAY AFTERNOON
AS SUBTLE UPPER RIDGING MOVES ACROSS OUR FORECAST AREA. THE MAIN
FOCUS FOR TONIGHT IS A FAIRLY VIGOROUS SHORT WAVE DIVING DOWN THE
NORTHWEST FLOW ALOFT. QG FORCING IN THE 700-500MB LAYER BRINGS THE
CRUX OF THE WAVE ALONG AN AXIS FROM NEAR BROOKINGS TO STORM LAKE IA
BETWEEN 06Z AND 12Z. THEREFORE WAS NOT IN A BIG HURRY TO USHER IN
POPS TONIGHT...EVEN FOR OUR FAR NORTHERN ZONES. STILL AGREE WITH THE
PREVIOUS FORECAST IN THAT HIGH POPS ARE WARRANTED...IN THE LIKELY OR
CATEGORICAL CATEGORIES GENERALLY ALONG AND EAST OF THE
AFOREMENTIONED AXIS. WITH LITTLE MOISTURE TO WORK WITH...OUR WESTERN
ZONES WEST OF THE JAMES RIVER VALLEY SHOULD REMAIN DRY...WITH THE
JAMES VALLEY ONLY RECEIVING SLIGHT CHANCE POPS.

SEVERE CHANCES ARE A LITTLE PROBLEMATIC TO ASCERTAIN. BOTH ML CAPES
AND ELEVATED MU CAPES IN THE 925-850MB LAYER ARE RATHER THIN
TONIGHT...WITH BOTH ELEMENTS REMAINING BETWEEN 500 AND 1000 J/KG.
DESPITE A DECENTLY VEERING WIND PROFILE...THE LIGHT LOW LEVEL FLOW
IN THE LOWEST KILOMETER AND THIN CAPES MAY HELP IN KEEPING UPDRAFTS
ONLY MODESTLY ROBUST AND NOT ENOUGH TO SUSTAIN A LARGE HAIL THREAT.
SO THE BIGGER SEVERE THREAT MAY COME FROM ISOLATED WIND GUSTS AS MID
LEVEL WINDS ARE RATHER HEFTY...AND 0-6KM BULK SHEAR WINDS AVERAGING
50 TO 55 KNOTS IN OUR NORTHEAST ZONES. BUT AT THIS TIME...LEFT THE
MENTION OF SEVERE OUT OF THE GRIDS AS IT MAY BE TOO ISOLATED...
ESPECIALLY BY THE TIME THE WAVE HITS OUR FORECAST AREA. OTHERWISE
LOWS TONIGHT SHOULD AVERAGE IN THE LOWER 60S. SUNDAY WILL BE A
RATHER BREEZY DAY BEHIND THE WAVE...WITH STRONG MIXING POTENTIAL
GIVING HIGHS ONCE AGAIN IN THE 80S.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 342 PM CDT SAT JUN 27 2015

NORTHWESTERLY LOW LEVEL FLOW CONTINUES ON SUNDAY NIGHT AND MONDAY.
GOOD MIXING ON MONDAY WILL ALLOW FOR WARM TEMPERATURES WITH HIGHS
MID 80S TO NEAR 90 ACROSS THE AREA. A SHORTWAVE DROPS THROUGH THE
EASTERN PORTIONS OF MINNESOTA AND IOWA ON MONDAY AFTERNOON. A COUPLE
OF MODELS INDICATE THE POSSIBILITY OF ISOLATED TO SCATTERED
CONVECTION IN OUR FAR EAST ON MONDAY AFTERNOON...THOUGH KEPT IT DRY
FOR NOW WITH BETTER DYNAMICS OFF TO THE EAST.

ON TUESDAY MODELS STILL SHOWING A BAROCLINIC ZONE SETTING UP OVER
THE CWA. WILL HAVE AN INCREASE IN CLOUDS...AND THERE WILL BE A WIDE
RANGE OF TEMPERATURES ACROSS THE ARE WITH A NORTHEASTERLY FLOW EAST
OF INTERSTATE 29 AND AN EVOLVING SOUTHERLY FLOW IN OUR SOUTHWEST.
HIGHS LOOK TO RANGE FROM THE UPPER 70S THROUGH SOUTHWESTERN
MINNESOTA TO AROUND 90 THROUGH SOUTH CENTRAL SOUTH DAKOTA. BY
TUESDAY NIGHT A SHORTWAVE SLIDES INTO THE REGION...BRINGING A BETTER
CHANCE OF CONVECTION TO PORTIONS OF THE CWA. MODELS ALL TRENDING TO
BETTER CHANCES IN OUR SOUTHWEST...THOUGH DIFFERING ON HOW FAR
SOUTHWEST THIS BAND SETS UP. THE ECMWF IS MUCH MORE AGGRESSIVE WITH
THE SYSTEM...AND MODEL DIFFERENCES CARRY INTO WEDNESDAY WHEN THE
ECMWF LIFTS THE CONVECTION OVER THE REMAINDER OF THE CWA...WHILE THE
GFS/GEM HAS US RAIN FREE. WEDNESDAY DOES LOOK COOLER HOWEVER IN AN
EASTERLY FLOW...WITH HIGHS 70S TO NEAR 80.

FOR THE END OF NEXT WEEK...ANOTHER SHORTWAVE DROPS INTO THE AREA ON
THURSDAY...BRINGING ANOTHER CHANCE OF PRECIPITATION...THEN DRYING
OUT FOR THE CLOSE OF THE WEEK. TEMPERATURES LOOK TO SIT CLOSE TO
NORMAL THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 624 PM CDT SAT JUN 27 2015

MAIN CONCERN WILL BE A BROKEN LINE OF THUNDERSTORMS DROPPING
SOUTHEAST THROUGH THE REGION THIS EVENING AND OVERNIGHT. THE BEST
POTENTIAL FOR STORMS WILL BE MAINLY EAST OF A HON TO FSD TO SLB
LINE. A FEW STORMS MAY BE SEVERE WITH HAIL AND DAMAGING WINDS.
HAVE ADDED TSRA MENTION IN THE HON AND FSD TAF...HOWEVER RIGHT NOW
IT APPEARS THAT STORMS WILL NOT IMPACT SUX.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...MJ
LONG TERM...JM
AVIATION...
Hazardous weather outlook, Jun 27, 6:53 AM CDT, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
653 AM CDT SAT JUN 27 2015

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-SDZ038>040-053>056-060>062-066-067-070-071-281200-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-
NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-KINGSBURY-BROOKINGS-SANBORN-
MINER-LAKE-MOODY-HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD-
CLAY SD-UNION-
653 AM CDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE INTO AREAS ALONG HIGHWAY 14
TOWARD SUNSET...THEN TRACK SOUTHEAST THROUGH THE OVERNIGHT HOURS.
ISOLATED STORMS COULD PRODUCE HAIL UP TO HALF DOLLAR SIZE OR WIND
GUSTS TO 60 MPH...WITH THE PRIMARY THREAT OF MARGINALLY SEVERE
STORMS BETWEEN 8 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY...AND
AGAIN THURSDAY INTO THURSDAY NIGHT. AT THIS TIME...THE THREAT OF
SEVERE WEATHER DURING THESE TIMES IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

NEZ013-014-SDZ050-052-057>059-063>065-068-069-281200-
DIXON-DAKOTA-GREGORY-JERAULD-BRULE-AURORA-DAVISON-CHARLES MIX-
DOUGLAS-HUTCHINSON-BON HOMME-YANKTON-
653 AM CDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA
AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY...AND
AGAIN THURSDAY INTO THURSDAY NIGHT. AT THIS TIME...THE THREAT OF
SEVERE WEATHER DURING THESE TIMES IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Jun 27, 8:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
824 PM CDT SAT JUN 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TORNADO          WOLSEY                  44.41N 98.47W
06/27/2015                   BEADLE             SD   EMERGENCY MNGR

            TORNADO ON THE GROUND IN WOLSEY

&&

AF
Local storm report, Jun 27, 8:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
828 PM CDT SAT JUN 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND GST     1 NNW HURON             44.38N 98.23W
06/27/2015  M70 MPH          BEADLE             SD   ASOS

0803 PM     HAIL             3 ESE WOLSEY            44.40N 98.42W
06/27/2015  E1.75 INCH       BEADLE             SD   TRAINED SPOTTER

0758 PM     TSTM WND GST     4 SSW HITCHCOCK         44.58N 98.44W
06/27/2015  E60 MPH          BEADLE             SD   TRAINED SPOTTER

            NUMEROUS BRANCHES DOWN

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:38 PM CDTSevere Thunderstorm WarningFSDBeadle37 min
Jun 27, 8:07 PM CDTSevere Thunderstorm WarningFSDBeadle, Sanborn38 min
Jun 27, 8:20 PM CDTTornado Warning Tornado observedFSDBeadle, Jerauld, Sanborn25 min
Jun 27, 9:04 PM CDTSevere Thunderstorm WarningFSDAurora, Davison, Hanson, Sanborn41 min
Jun 27, 9:39 PM CDTSevere Thunderstorm WarningFSDDavison, Douglas, Hutchinson23 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.